# SDR FDEA2018091172415

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 80,766 hours, 19,806 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC2512503
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B FLAP I/B DRIVE LINK IDLER BRACKET BORE CORROSION. DRIVE LINK IDLER BRACKET BORE REWORKED PER CMM 57-52-03. EXISTING HOLE DIA 1.00", FINAL HOLE DIA 1.316". REPLACEMENT BUSHING FOR ARC3087-1 & ARC3086-1 FABRICATED PER EA 1-5750-T0342037 P1 STEP 4, 4A, 4B, 4C, STEP 5, 5A, 5B, 5C. REPLACEMENT BUSHING INSTALLED PER EA 1-5750-T0342037 P1 STEP 7. REPAIR CLASSIFIED AS MINOR PER GMM6-2-100
